American Journal of Applied Mathematics and Statistics
ISSN (Print): 2328-7306 ISSN (Online): 2328-7292 Website: http://www.sciepub.com/journal/ajams Editor-in-chief: Mohamed Seddeek
Open Access
Journal Browser
Go
American Journal of Applied Mathematics and Statistics. 2018, 6(1), 1-5
DOI: 10.12691/ajams-6-1-1
Open AccessArticle

Fixed Point Theorems on Parametric A-metric Space

N. Priyobarta1, Yumnam Rohen1, and Stojan Radenovic2

1Department of Mathematics, National Institute of Technology, Manipur, Imphal, 795004 India

2Unuversity of Belgrade, Faculty of Mechanical Engineering, Kraljice marije 16, 11120 Beograd 35, Serbia

Pub. Date: January 19, 2018

Cite this paper:
N. Priyobarta, Yumnam Rohen and Stojan Radenovic. Fixed Point Theorems on Parametric A-metric Space. American Journal of Applied Mathematics and Statistics. 2018; 6(1):1-5. doi: 10.12691/ajams-6-1-1

Abstract

In this paper, we introduce the notion of parametric A-metric space as generalisation of parametric metric space and parametric S-metric space. Further we prove some fixed point theorem of expansive mapping in the setting of parametric A-metric space.

Keywords:
parametric metric space A-metric space parametric A-metric space expansive mappings fixed point

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/

References:

[1]  Shaban Sedghi, Nabi Shobe and Abdelkrim Aliouche, A generalization of fixed point theorems in S-metric spaces, Matematiki Vesnik, 64, 3 (2012), 258-266.
 
[2]  Mujahid Abbas, Bashir Ali and Yusuf I Suleiman, Generalized coupled common fixed point results in partially ordered A-metric spaces, Fixed Point Theory and Applications (2015) 2015:64.
 
[3]  S. Radenovic, Sh. Sedghi, A. Gholidahneh, T. Dosenovic, J. Esfahani, Common fixed point of four maps in Sb-metric space, Journal of Linear and Topological Algebra, 5(2), (2016), 93-104.
 
[4]  N. Souayah and N. Mlaiki, “A fixed point theorem in Sb-metric spaces”, J. Math. Computer Sci. 16(2016), 131-139.
 
[5]  N. Priyobarta, Yumnam Rohen, B.B. Upadhyay, Some fixed point results in Fuzzy cone metric spaces, International Journal of Pure and Applied Mathematics, Vol.109 No. 3 (2016), 573-582.
 
[6]  Kh. Bulbul, Yumnam Rohen and Th. Chhatrajt Singh, “Coupled fixed point theorems in Gb-metric space satisfying some rational contractive conditions”, SpringerPlus (2016)5; 1261.
 
[7]  Yumnam Rohen, Tatjana Dosenovic and Stojan Radenovic, A note on the paper “A fixed point theorems in Sb-metric spaces”, Filomat 31:11 (2017), 3335-3346.
 
[8]  N. Priyobarta, Yumnam Rohen and N. Mlaiki, Complex valued Sb-metric spaces, Journal of Mathematical Analysis, 8, 3(2017), 13-24.
 
[9]  H. K. Nashine, Yumnam Rohen and Th. Chhatrajit, Common coupled fixed point theorems of two mappings satisfying generalized contractive condition in cone metric space, International Journal of Pure and Applied Mathematices, 106(3) (2016) 791-799.
 
[10]  Laishram Shanjit, Yummam Rohen, Th. Chhatrajit and P. P. Murthy, Coupled fixed point theorems in partially ordered multiplicative metric space and its application, International Journal of Pure and Applied Mathematices, 108(1) (2016) 49-62.
 
[11]  Bulbul Khomdram and Yumnam Rohen, Quadruple common fixed point theorems in Gb-metric space, International Journal of Pure and Applied Mathematices, 109(2) (2016) 279-293.
 
[12]  N. Mlaiki, Yumnam Rohen, Some Coupled fixed point theorems in partially ordered Ab-metric space, J. Nonlinear Sci. Appl., 10 (2017), 1731-1743.
 
[13]  L. Shanjit, Yumnam Rohen, Tripled Fixed Point in Ordered Multiplicative Metric Spaces, Journal of Nonlinear Analysis and Application, 2017, No. 1(2017), 56-65.
 
[14]  L. Shanjit, Yumnam Rohen and P.P. Murthy, Some fixed point theorems of R-weakly commuting Mappings in multiplicative metric spaces, Gazi University Journal of Science, 29(4) (2016) 855-867.
 
[15]  N. Hussain, S. Khaleghizadeh, P. Salimi, and A. A. N. Abdou, A new approach to fixed point results in triangular intuitionistic fuzzy metric spaces, Abstract and Applied Analysis, vol. 2014, Article ID 690139, 16 pages, 2014.
 
[16]  Nihal Tas and Nihal Yilmaz Ozgur, On parametric S-metric spaces and fixed point type theorems for expansive mappings, Journal of Mathematics, vol. 2016, Article ID 4746732, 6 pages.
 
[17]  N. Hussain, P. Salimi, and V. Parvaneh, Fixed point results for various contractions in parametric and fuzzy b-metric spaces, Journal of Nonlinear Science and Applications, vol. 8, no. 5, pp. 719-739, 2015.
 
[18]  R. Jain, R. D. Daheriya, and M. Ughade, Fixed point, coincidence point and common fixed point theorems under various expansive conditions in parametric metric spaces and parametric b-metric spaces, Gazi University Journal of Science, vol. 29, no. 1, pp. 95-107, 2016.
 
[19]  L. Boxer, O. Ege, I. Karaca, J. Lopez and J. Louwsma, Digital fixed points, approximate fixed points, and universal functions, Applied General Topology, 17(2), (2016) 159-172.
 
[20]  O. Ege and I. Karaca, Banach fixed point theorem for digital images, J. Nonlinear Sci. Appl., 8(3), 237-245 (2015).
 
[21]  O. Ege, Complex valued rectangular b-metric spaces and an application to linear equations, Journal of Nonlinear Science and Applications, Volume 8, No 6, 1014-1021 (2015).
 
[22]  M.E. Ege and C. Alaca, Some properties of modular S-metric spaces and its fixed point results, Journal of Computational Analysis and Applications, Volume 20, No 1, 24-33 (2016).
 
[23]  M. Likhitker, R. D. Daheriya, M. Ughade, Common fixed point theorems in parametric metric spaces under nonlinear type contractions, International Journal of Mathematical Archive, Volume 7, No 1, (2016), 105-109.
 
[24]  M. Likhitker, R. D. Daheriya, Picard sequence and fixed point results on parametric b-metric spaces, International Journal of Mathematics and Computer Research, Volume 4, No 1, (2016), 1220-1229.
 
[25]  O. Ege, Complex valued Gb-metric spaces, Journal of Computational Analysis and Applications, Volume 21, No 2, 363-368 (2016).
 
[26]  O. Ege and I. Karaca, Fixed point theorems and an application in parametric metric spaces, Azerbaijan Journal of Mathematics, Volume 7, No 1, 27-39 (2017).